Free Abelian Lattice Groups.
Mathematische Annalen, Tome 180 (1969), pp. 48-59
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1969__180_161791,
author = {S.J. BERNAU},
title = {Free {Abelian} {Lattice} {Groups.}},
journal = {Mathematische Annalen},
pages = {48--59},
year = {1969},
volume = {180},
zbl = {0157.36801},
url = {http://geodesic.mathdoc.fr/item/MAN_1969__180_161791/}
}
S.J. BERNAU. Free Abelian Lattice Groups.. Mathematische Annalen, Tome 180 (1969), pp. 48-59. http://geodesic.mathdoc.fr/item/MAN_1969__180_161791/